# SDR 2005FA0000452

- Difficulty date: March 17, 2005
- Submitted: March 31, 2005
- Operation: General aviation
- Aircraft: N65556
- Make and model: Cessna T206H
- Aircraft serial: T20608496
- Engine: Lyc TIO540*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: A10055B
- Part serial: 108064
- Condition: Leaking
- Location: Fuel Boost
- Part time: 53 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BOOST PUMP WAS LEAKING AT SEAM BETWEEN ELECTRIC MOTOR AND VANE PUMP.  FUEL HAD A CHANCE TO LEAK INTO ELECTRIC MOTOR BRUSHES.  BELIEVE THIS TO A  MAJOR FIRE HAZZARD.  BOTH PUMP AND AIRCRAFT WERE NEW.  THIS COULD HAVE BEEN PREVENTED BY BETTER QUALITY CONTROL AT THE FACTORY. (K)
